← Return to Spotting Following Cortisone Injection

Discussion
toromama (@toromama)

Spotting Following Cortisone Injection

Women's Health | Last Active: Feb 15 8:12am | Replies (87)

Comment receiving replies
@kda60s

I too have recently experienced this side effect. I am 67 and have been on HRT meds. I started spotting/bleeding 9 days after a cortisone injection in my shoulder. After enjoying NOT having a period for the last 20 years, this was quite alarming. I had an ultrasound, a paps test and a biopsy to rule out any problems. This initially lasted 14 days. A couple of days after it seemed to have stopped I had the biopsy, which resulted in another week of bleeding. I am hesitant to ever have a cortisone shot again unless there is some more information on this. No one at the orthopedic clinic had ever heard of this side effect, though there seems to be several studies out there on this. My gyn even seemed a bit skeptical.

Jump to this post


Replies to "I too have recently experienced this side effect. I am 67 and have been on HRT..."

Did you bleed everyday after the biopsy for six days?